Asymptotics of odd solutions for cubic nonlinear Schrödinger equations

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We consider the Cauchy problem for a cubic nonlinear Schrödinger equation in the case of an odd initial data from H2 ∩ H0, 2. We prove the global existence in time of solutions to the Cauchy problem and construct the modified asymptotics for large values of time.

Original languageEnglish
Pages (from-to)1703-1722
Number of pages20
JournalJournal of Differential Equations
Volume246
Issue number4
DOIs
Publication statusPublished - 2009 Feb 15
Externally publishedYes

Keywords

  • Asymptotics of solutions
  • Nonlinear Schrödinger equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotics of odd solutions for cubic nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this